# SDR MWEA010765

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 42,057 hours, 31,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 591359577
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY FRAME STATION 1076 SHEAR TIE HAS A CRACK BETWEEN LONGERON 1 AND 2 RIGHT.  REMOVED DAMAGE, FABRICATED, LOCATED AND DRILLED NEW SHEAR TIE, INSTALLED NEW SHEAR TIE AND SPLICE.
